Vol. 5, No. 6, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Sur les invariants d'Iwasawa dans les extensions de Lie $p$-adiques

Guillaume Perbet

Vol. 5 (2011), No. 6, 819–848
Abstract

Soit KK une extension infinie du corps de nombres K, dont le groupe de Galois G est un pro-p-groupe p-valué de type fini et dans laquelle seul un nombre fini de places sont ramifiées. La filtration entière de G fixe des étages finis KnK dans la tour KK. Pour deux ensembles finis S et T de places de K, on attache à Kn le groupe de Galois XS,nT de sa pro-p-extension abélienne S-ramifiée et T-décomposée maximale, que la théorie du corps de classes interprète comme un groupe des classes généralisées. On démontre pour ces groupes des formules asymptotiques semblables à celle du théorème d’Iwasawa sur l’évolution du nombre de classes le long d’une p-extension. Les preuves utilisent les résultats de structure en théorie d’Iwasawa non-commutative et font apparaître les invariants d’Iwasawa attachés au module à l’infini XS,T. Ces formules donnent des relations de dualité entre les invariants de XS,T et ceux de XT,S, et débouchent sur des calculs d’invariants d’Iwasawa.

Let KK be an infinite extension of the number field K, with a p-valued pro--p-group of finite type G as Galois group, and such that only finitely many primes are ramified in this extension. The integral filtration on G fixes finite layers KnK in the tower KK. For S and T two finite sets of primes of K, one can attach to Kn the Galois group XS,nT of his maximal S-ramified and T-split abelian pro--p-extension, which can be viewed as a generalized class group via class field theory. For these groups, we prove asymptotic formulas similar to Iwasawa’s theorem on class numbers in p-extensions. The proofs use structure results in noncommutative Iwasawa theory and involve Iwasawa’s invariants of the module at infinity XS,T. These formulas give duality relations between invariants of XS,T and those of XT,S, and lead to computations of Iwasawa invariants.

Keywords
théorie d'Iwasawa non-commutative, invariants d'Iwasawa, extensions de Lie $p$-adiques, formules asymptotiques, noncommutative Iwasawa theory, Iwasawa invariants, $p$-adic Lie extensions, asymptotic formulas
Mathematical Subject Classification 2000
Primary: 11R23
Secondary: 11R29
Milestones
Received: 19 July 2010
Revised: 25 February 2011
Accepted: 8 May 2011
Published: 2 April 2012
Authors
Guillaume Perbet
Laboratoire de Mathématiques, UMR 6623
UFR Sciences et Techniques
16 route de Gray
25030 Besançon
France